World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Infinite Dimensional Analysis, Quantum Probability and Related Topics cover

Volume 11, Issue 04 (December 2008)

No Access
GAUSSIAN TYPE INTERACTING FOCK SPACES
  • Pages:475–494

https://doi.org/10.1142/S0219025708003300

No Access
SCHRÖDINGER OPERATORS ON LOCAL FIELDS: SELF-ADJOINTNESS AND PATH INTEGRAL REPRESENTATIONS FOR PROPAGATORS
  • Pages:495–512

https://doi.org/10.1142/S0219025708003294

No Access
PROBABILISTIC IMPLICATIONS OF SYMMETRIES OF q-HERMITE AND AL-SALAM–CHIHARA POLYNOMIALS
  • Pages:513–522

https://doi.org/10.1142/S0219025708003257

No Access
MAXIMAL COMMUTATIVE SUBALGEBRAS INVARIANT FOR CP-MAPS: (COUNTER-)EXAMPLES
  • Pages:523–539

https://doi.org/10.1142/S0219025708003269

No Access
AN EXTENDED STOCHASTIC INTEGRAL AND A WICK CALCULUS ON PARAMETRIZED KONDRATIEV-TYPE SPACES OF MEIXNER WHITE NOISE
  • Pages:541–564

https://doi.org/10.1142/S0219025708003270

No Access
ON A CONVOLUTION FOR q-NORMAL ELEMENTS
  • Pages:565–588

https://doi.org/10.1142/S0219025708003282

No Access
DYNAMIC MEAN-VARIANCE OPTIMIZATION UNDER CLASSICAL RISK MODEL WITH FRACTIONAL BROWNIAN MOTION PERTURBATION
  • Pages:589–602

https://doi.org/10.1142/S0219025708003221

No Access
ON THE DOMAIN OF NONSYMMETRIC ORNSTEIN–UHLENBECK OPERATORS IN BANACH SPACES
  • Pages:603–626

https://doi.org/10.1142/S0219025708003245

No Access
QUENCHED LARGE DEVIATION FOR SUPER-BROWNIAN MOTION WITH RANDOM IMMIGRATION
  • Pages:627–637

https://doi.org/10.1142/S021902570800321X

No Access
SINGLETON CONDITIONS AND QUANTUM DE FINETTI'S THEOREM
  • Pages:639–660

https://doi.org/10.1142/S0219025708003233